# SDR J7SA452041100520

- Difficulty date: May 20, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N614FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452041
- Aircraft time: 3,562 hours, 2,885 cycles
- Engine: Garrtt TFE7312
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR INDICATOR DID NOT MATCH GEAR HANDLE POSITION. CREW CYCLED SEVERAL TIMES AND LIGHT EVENTUALLY ILLUMINATED ON LT GEAR DOWN POSITION. CREW PERFORMED TOWER FLYBY TO CONFIRM GEAR POSITION. LANDING UNEVENTFUL, ALTHOUGH TOWER DID CALL FOR EMERGENCY SERVICES. MX REMOVED, CLEANED, AND RE-RIGGED DOWN AND LOCKED SWITCH. OPS CHECK SATISFACTORY.  (REPEAT EVENT FROM MAY 09 ALTHOUGH NO EMERGENCY DECLARED. PREVIOUS MX FOUND DOWN LOCK CONNECTOR VERY DIRY. CLEANED AND PERFORMED OPS CHECKS SATISFACTORY.)
